# SDR 97ZZZX4010

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7896G
- Make and model: Gulstm 695A
- Aircraft serial: 96070
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 500042293
- Condition: Frayed
- Location: Lt Ail Ws 142
- Part time: 3,116 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 226, THE  LEFT AILERON CABLE WAS FOUND SEVERELY FRAYED AT WS 142.0. THE CABLE WAS PROPERLY ROUTED AND RUBBING ON THE FAIRLEAD AS IT WAS INTENDED TO DO.  SUBMITTER SUGGESTS INSPECTING ALL OF AILERON CABLES BEHIND WING TO FLAP FAIRINGS WHILE PERFORMING SB 226.
